MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.55.5232

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2016

Ischemic Acute Tubular Necrosis due to Diltiazem Overdose.

Ryuge Akihiro, Shimizu Hideaki, Ohyama Yukako, Yamaguchi Makoto, Nomura Atsushi, Maruyama Shoichi, Kitamura Hiroshi, Fujita Yoshiro

Клинический случайСтатьяПеревод в очереди

Аннотация

Diltiazem overdose has a high mortality rate due to cardiotoxicity associated with bradycardia and hypotension. A previous article reported that this type of overdose can cause acute tubular necrosis, which was not pathologically, but rather clinically, diagnosed. We herein report the case of a 55-year-old man who sustained nonoliguric acute kidney injury after taking 60 diltiazem tablets. A kidney biopsy performed six days after admission showed ischemic, not toxic, acute tubular necrosis. The patient's kidney function improved spontaneously. In this case report, we clarify the cause of renal impairment caused by diltiazem overdose pathologically. Physicians should therefore consider ischemic acute tubular necrosis as a cause of kidney injury in patients with diltiazem overdose.

Для цитирования: Ryuge Akihiro, Shimizu Hideaki, Ohyama Yukako, Yamaguchi Makoto, Nomura Atsushi, Maruyama Shoichi, Kitamura Hiroshi, Fujita Yoshiro. Ischemic Acute Tubular Necrosis due to Diltiazem Overdose.. Internal medicine (Tokyo, Japan). 2016. DOI: 10.2169/internalmedicine.55.5232.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.